# SDR MASA200600528

- Difficulty date: February 21, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,515 hours, 9,932 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 9960013
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7310 IAD - AUTO PILOT THAT WOULD NOT ENGAGE.  MAINTENANCE PLACED THE AUTO PILOT ON MEL.  MX R2 F/O PILOT DISENGAGE SWITCH.
